# SDR DHLA2009743534

- Difficulty date: December 5, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLOOR WEB IN AFT CARGO COMPT CORRODED, BS 1165 TO 1170, WL 208, RBL 25.  ACCOMPLISHED WEB REPAIR PER SRM 51-40-2 FIG 2.
